Covariant Anomaly and Cohomology in Connection Space

Zhang, YZ (1989) Covariant Anomaly and Cohomology in Connection Space. Physics Letters B, 219 4: 439-442. doi:10.1016/0370-2693(89)91091-5


Author Zhang, YZ
Title Covariant Anomaly and Cohomology in Connection Space
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1989-03
Sub-type Article (original research)
DOI 10.1016/0370-2693(89)91091-5
Open Access Status DOI
Volume 219
Issue 4
Start page 439
End page 442
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 12:09:16 EST by System User